# SDR UIEA201812212888

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 78,133 hours, 16,527 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: 21C1321
- Part serial: RO4386
- Condition: Unknown
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH CTR FUEL PUMP MESSAGE ON EICAS.( TRANSFERRED TO MDDR# 104786 DUE 29DEC18, CAT "C" MXCTRL RA OPENED CB'S @ P6F21 "RIGHTFUEL OTBD PUMP" PER MEL 28-22-02A. PLACARD INSTALLED.      R&R FUEL PRESSURE SWITCH IAW AMM 28-42-01, OPS CHECKS IS GOOD AT THIS TIME, NO FURTHER DEFECTS AT THIS TIME THIS CLEARS DMI PLACARDS REMOVED. )
